Ask an expert
Question

28 Jul 2008

Withdrawal symptoms?
Hi
I have been on Cilift for 5 months now, but i haven' t been taking it for the past week. I feel aweful, besides the terrible moods I' ve been feeling light headed &  have had a tension headached for the past 3 days. Are all these normal?
Answer 299 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Its not usually wise to stop any drug which affects one's brain function, suddenly rather than gradually, and even with antidepressants some of these symptoms can be seen then for the first couple of qweeks after you stop. If the symptoms are improving, stay stopped. If they gert worse or intolerable, you may want to go back on the CIlift, and then, in consultation with your shrink or prescribing doc, to come off them again but more gradually this time
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20298 votes
Vote